Alert archive / Georgia / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 36, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2026, 5:17 AM EDT for 11 counties in Georgia. It was in force for 43 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2026, 5:17 AM EDT (09:17 UTC)
- Expired
- Mar 16, 2026, 6:00 AM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, GA, Dawson County, GA, Fannin County, GA, Forsyth County, GA, Gilmer County, GA, Hall County, GA, Lumpkin County, GA, Pickens County, GA, Towns County, GA, Union County, GA, White County, GA
The radar
The Greer radar (KGSP), 145 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 5:22 AM EDT | TSTM WND DMG | 3 Wsw Tate, GA | The Emergency Manager relayed a report of trees down 2.7 miles W of Tate. |
| Mar 16, 5:24 AM EDT | TSTM WND DMG | 1 Se Sequoyah Lake, GA | The Emergency Manager relayed a report of trees down 6.1 miles NE of Jasper. |
| Mar 16, 5:24 AM EDT | TSTM WND DMG | 1 Wnw Lake Tamarack, GA | The Emergency Manager relayed a report of trees down 2.9 miles NE of Jasper. |
| Mar 16, 5:25 AM EDT | TSTM WND DMG | 1 N Tate, GA | The Emergency Manager relayed a report of a tree down 1 mile N of Tate. |
| Mar 16, 5:25 AM EDT | TSTM WND DMG | 5 W Ball Ground, GA | The Emergency Manager relayed a report of a destroyed 16x30 outbuilding 6.8 miles SW of Tate. |
| Mar 16, 5:26 AM EDT | TSTM WND DMG | 3 Wnw Nelson, GA | The Emergency Manager relayed a report of a tree down 2.8 miles SW of Tate. |
| Mar 16, 5:28 AM EDT | TSTM WND DMG | 1 Ne Marblehill, GA | The Emergency Manager relayed a report of a tree down 1 mile NE of Marble Hill. |
| Mar 16, 5:29 AM EDT | TSTM WND DMG | 2 Ene Reavis Mountain, GA | The Emergency Manager relayed a report of a tree down 4.4 miles E of Nelson. |
| Mar 16, 5:29 AM EDT | TSTM WND DMG | Reavis Mountain, GA | The Emergency Manager relayed a report of trees down 4 miles SE of Tate. |
| Mar 16, 5:30 AM EDT | TSTM WND DMG | 1 N Nelson, GA | The Emergency Manager relayed a report of a tree and powerlines down 1.0 N of Nelson. |
| Mar 16, 5:32 AM EDT | TSTM WND DMG | 1 Sse Tate, GA | The Emergency Manager relayed a report of a tree and powerlines down 1.5 miles north of Nelson. |
| Mar 16, 5:40 AM EDT | TSTM WND DMG | 3 W Juno, GA | Emergency Manager reports trees down near the 4300 block of Afton Road. |
| Mar 16, 5:50 AM EDT | TSTM WND DMG | 1 Wnw Dawsonville, GA | Emergency manager reports a tree down in the 1000 block of Howser Mill Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 9:22 PM EDT | Tornado Watch | SPC | 9 hr |
| Mar 16, 4:10 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
827
WUUS52 KFFC 160917
SVRFFC
GAC057-085-111-117-123-139-187-227-281-291-311-161000-
/O.NEW.KFFC.SV.W.0036.260316T0917Z-260316T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
517 AM EDT Mon Mar 16 2026
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Cherokee County in north central Georgia...
Northern Forsyth County in north central Georgia...
Towns County in northeastern Georgia...
Lumpkin County in north central Georgia...
Eastern Gilmer County in north central Georgia...
White County in northeastern Georgia...
Dawson County in north central Georgia...
Northwestern Hall County in north central Georgia...
Pickens County in north central Georgia...
Union County in north central Georgia...
Eastern Fannin County in north central Georgia...
* Until 600 AM EDT.
* At 517 AM EDT, severe thunderstorms were located along a line
extending from near Gumlog to George Washington Carver St Pk,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Canton, Cumming, Dahlonega, Jasper, Cleveland,
Dawsonville, Blue Ridge, Hiawassee, Blairsville, Ball Ground,
Nelson, Young Harris, Clermont, Waleska, Helen, Morganton, Talking
Rock, Free Home, and Suches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 600 AM EDT for north central
and northwestern Georgia. A Tornado Watch also remains in effect
until 1000 AM EDT for north central and northeastern Georgia.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3483 8366 3482 8365 3480 8368
3479 8368 3477 8363 3474 8362 3423 8393
3421 8466 3429 8465 3499 8428 3499 8355
TIME...MOT...LOC 0917Z 251DEG 29KT 3498 8399 3412 8467
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
076
WWUS52 KFFC 160934
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
534 AM EDT Mon Mar 16 2026
GAC057-085-111-117-123-139-187-227-281-291-311-161000-
/O.CON.KFFC.SV.W.0036.000000T0000Z-260316T1000Z/
Cherokee GA-Forsyth GA-Towns GA-Lumpkin GA-Gilmer GA-White GA-
Dawson GA-Hall GA-Pickens GA-Union GA-Fannin GA-
534 AM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR NORTHERN CHEROKEE...NORTHERN FORSYTH...TOWNS...LUMPKIN...
SOUTHEASTERN GILMER...WHITE...DAWSON...NORTHWESTERN HALL...EASTERN
PICKENS...UNION AND EASTERN FANNIN COUNTIES...
At 534 AM EDT, severe thunderstorms were located along a line
extending from near Hayesville to Holly Springs, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gainesville, Canton, Cumming, Dahlonega, Jasper, Cleveland,
Dawsonville, Hiawassee, Blairsville, Ball Ground, Nelson, Young
Harris, Clermont, Helen, Morganton, Free Home, Suches, Buffington,
Unicoi State Park, and Dougherty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM EDT for north central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
north central and northeastern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3483 8366 3482 8365 3480 8368
3479 8368 3477 8363 3474 8362 3423 8393
3421 8458 3499 8420 3499 8355
TIME...MOT...LOC 0934Z 251DEG 29KT 3502 8384 3416 8452
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$449
WWUS52 KFFC 160948
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
548 AM EDT Mon Mar 16 2026
GAC111-123-227-160957-
/O.CAN.KFFC.SV.W.0036.000000T0000Z-260316T1000Z/
Gilmer GA-Pickens GA-Fannin GA-
548 AM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN
GILMER...EASTERN PICKENS AND EASTERN
FANNIN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the
warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM EDT for north central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3482 8365 3479 8368 3477 8363
3473 8362 3423 8393 3423 8435 3438 8428
3438 8426 3442 8426 3473 8411 3473 8409
3475 8409 3499 8398 3499 8355
TIME...MOT...LOC 0947Z 251DEG 29KT 3505 8372 3420 8440
$$
GAC057-085-117-139-187-281-291-311-161000-
/O.CON.KFFC.SV.W.0036.000000T0000Z-260316T1000Z/
Cherokee GA-Forsyth GA-Towns GA-Lumpkin GA-White GA-Dawson GA-
Hall GA-Union GA-
548 AM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM EDT
FOR EAST CENTRAL CHEROKEE...NORTHERN FORSYTH...TOWNS...LUMPKIN...
WHITE...DAWSON...NORTHWESTERN HALL AND UNION COUNTIES...
At 547 AM EDT, severe thunderstorms were located along a line
extending from near Tusquitee to Union Hill, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gainesville, Cumming, Dahlonega, Cleveland, Dawsonville, Hiawassee,
Blairsville, Young Harris, Clermont, Helen, Free Home, Suches, Unicoi
State Park, Dougherty, Robertstown, Blue Mountain Shelter, Gumlog,
Coal Mountain, Titus, and Matt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM EDT for north central
Georgia. A Tornado Watch also remains in effect until 1000 AM EDT for
north central and northeastern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3482 8365 3479 8368 3477 8363
3473 8362 3423 8393 3423 8435 3438 8428
3438 8426 3442 8426 3473 8411 3473 8409
3475 8409 3499 8398 3499 8355
TIME...MOT...LOC 0947Z 251DEG 29KT 3505 8372 3420 8440
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CulverWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:08 AM EDT, 2 hours 9 minutes earlier. Its key messages:
- Updated at 255 AM EDT Mon Mar 16 2026
- Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
- Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
- Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 3:08 AM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 308 AM EDT Mon Mar 16 2026 ...Morning Area Forecast Discussion... .KEY MESSAGES... Updated at 255 AM EDT Mon Mar 16 2026 - Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday. - Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected. - Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front. && .SHORT TERM... (Today through Tuesday) Issued at 255 AM EDT Mon Mar 16 2026 This Morning: A mature squall line is sliding eastward this morning, entering northwest Georgia as of 3 AM. The primary concern with the line continues to be damaging wind gusts as well as a risk for QLCS spin- up tornadoes over the next several hours. Additionally, developing isolated convection currently in southern Alabama in advance of the line bears watching. This narrow region of enhanced moisture and resultant higher instability would support a conditional tornado risk in any of these isolated cells as they approach west-central Georgia over the next few hours before they are absorbed by the main line. The line will continue to race eastward through the morning, roughly bisecting the area by 8 AM. Areas along and ahead of the line destabilize a bit further by mid-morning, leading to a continued risk for damaging wind gusts as well as a few tornadoes across eastern portions of the CWA. Fortunately, the threat will come to an end in these areas roughly by noon as the cold front clears the area. This Afternoon: The other big story behind the severe threat will be the rapidly falling temperatures and blast of winter-like weather that will quickly arrive from west to east. As the upper trough axis swings eastward this afternoon, it will interact with lingering moisture amid falling temperatures, likely leading to some changeover from light rain showers to areas of snow showers. This potential will be highest across northwest and far north Georgia (generally northwest of the I-85 corridor) from late morning into the afternoon before dry air shuts things off. Given the antecedent very warm weather and resultant warm surfaces and roads (current road temperature sensors read in excess of 60-70 degrees) as well as marginal air temperatures largely above freezing as snow falls, any accumulation potential will be very limited. Still, grassy or elevated surfaces could briefly see some light accumulation in briefly heavier snow showers. No notable impacts are anticipated, and melting would likely occur in short order. The highest potential for a more sustained light dusting would be in the highest elevations of the north Georgia mountains, but even here accumulations would likely largely be of the sub-1" variety. Otherwise, gusty northwest winds will keep things feeling quite cold through the afternoon. Tonight: A Freeze Warning is in effect areawide with Tuesday morning temperatures dropping into the 20s for most areas. Wind chills will be even colder, feeling like the upper teens to low 20s for most areas by sunrise. Tuesday: Breezy northwest winds will persist amid northwest flow aloft as high pressure builds eastward at the surface. Temperatures will run well below normal despite sunny skies with highs ranging from the 40s in north Georgia to low-to-mid 50s south. && .LONG TERM... (Tuesday night through Sunday) Issued at 255 AM EDT Mon Mar 16 2026 Very Cold and Dry Through Mid-Week: Following the strong cold front on Monday, a much cooler than normal airmass will settle over the Southeast through the middle of the week. Low temps on Tuesday morning will likely be in the mid 20s in north GA, and upper 20s in central GA, with breezy northwest winds making the 'feels-like' temps about 10 degrees cooler than that. A Freeze Warning has been issued for this time period as any vegetation and crops that have 'sprung-up' would be at a significant risk. Temperatures will struggle to get out of the 40s even during Tuesday afternoon, which will feel very cold after the last few weeks. With weakening winds and mostly clear skies, temps Tuesday night into Wednesday morning will likely fall to the mid to upper 20s again across much of the area. Another Freeze Warning will likely be needed for this. High temperatures on Wednesday afternoon will warm to the mid to upper 50s as the airmass starts to moderate. Dry and Warmer Late Week Into The Weekend: From Thursday through the upcoming weekend, a very strong ridge over the Southwest US will start to slowly slide east and spread into our area, kicking out the cold airmass. High temperatures will return to the 60s on Thursday, 70s on Friday, and 80s over the weekend. Morning lows will climbing back up to the 40s by Friday, and 50s over the weekend. Between the dry northwest mid- level flow and subsidence from the ridge, rain chances will remain below 10% through Sunday. && .AVIATION... (06Z TAFS) Issued at 124 AM EDT Mon Mar 16 2026 MVFR cigs are spreading northward into TAF sites in advance of an incoming line of thunderstorms and will prevail through the remainder of the morning. Line of storms is expected to impact ATL area and CSG TAF sites 09-12Z with gusty W to NW winds likely along leading edge. -SHRA will linger through 18Z with a low-end chance for a few flurries or very light -SN/PL at ATL area sites 18-20Z before ending. Cigs should then improve to VFR by 21-22Z. SW winds initially at 10-15 kts with gusts 20-25 kts will switch to NW in the wake of the cold front after 12-14Z with speeds 15-20 kts and gusts 25-30 kts into the afternoon. //ATL Confidence...06Z Update... Low confidence in brief afternoon -SN/PL potential. Medium confidence on cigs/precip timing. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 64 28 48 28 / 90 0 0 0 Atlanta 60 29 48 31 / 80 0 0 0 Blairsville 53 19 40 20 / 90 10 0 0 Cartersville 52 27 47 26 / 50 0 0 0 Columbus 62 30 52 30 / 80 0 0 0 Gainesville 60 28 46 28 / 90 0 0 0 Macon 67 30 52 30 / 90 0 0 0 Rome 53 29 50 30 / 50 0 0 0 Peachtree City 59 27 49 28 / 80 0 0 0 Vidalia 72 34 54 32 / 90 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113. && SHORT TERM...RW LONG TERM....Culver AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 321 AM EDT Mon Mar 16 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 321 AM EDT Mon Mar 16 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A line of thunderstorms will continue to advance south and east through this morning with additional storms also possible in advance of this line. Some of these thunderstorms will become severe, bringing a risk for damaging wind gusts as well as a few tornadoes. Light flurries and snow showers will be possible across parts of north Georgia, mainly north of I-85. Any accumulations are expected to be minimal and limited to grassy or elevated surfaces with no travel impacts expected. Freezing temperatures will occur areawide tonight, potentially harming crops and other sensitive vegetation. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread freezing temperatures are expected again Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Mar 16, 4:08 AM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
408 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM Tstm Wnd Dmg 2 NE Beaumont 34.86N 85.16W
03/16/2026 Catoosa GA Emergency Mngr
EM reports tree down on powerlines at Mt
Pisgah and Windemere Dr.
&&Local storm report, Mar 16, 4:40 AM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
440 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM Tstm Wnd Dmg 3 SE Wood Station 34.78N 85.11W
03/16/2026 Whitfield GA Emergency Mngr
EM reports tree on roadway at 1800 block of
Old Ringgold Rd.
&&Local storm report, Mar 16, 4:41 AM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
441 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM Tstm Wnd Dmg 1 S Tunnel Hill 34.83N 85.05W
03/16/2026 Whitfield GA Emergency Mngr
EM reports tree down on porch at 100 block
of Pinebrook Dr.
&&Local storm report, Mar 16, 4:43 AM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
443 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM Tstm Wnd Dmg 2 ENE Mill Creek 34.74N 85.00W
03/16/2026 Whitfield GA Emergency Mngr
EM reports tree tree down on structure, no
injuries on 700 blk of W Dug Gape Mountain
Rd near Valley Brook Dr.
&&Local storm report, Mar 16, 4:44 AM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
444 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM Tstm Wnd Dmg 3 S Dalton 34.72N 84.98W
03/16/2026 Whitfield GA Emergency Mngr
EM reports 3 to 4 trees down on 2600 blk of
S Dixie Hwy near Ohio Wy. All lanes blocked.
&&Local storm report, Mar 16, 5:14 AM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
514 AM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM Hail 1 NE Adairsville 34.38N 84.93W
03/16/2026 E0.75 Inch Bartow GA Public
Public report in Adairsville of penny size
hail.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 2:20 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Mar 16, 2:57 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 48 min |
| Mar 16, 3:36 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more | 39 min |
| Mar 16, 3:39 AM EDT | Tornado Warning | FFC | Whitfield | 21 min |
| Mar 16, 4:13 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 47 min |
| Mar 16, 4:19 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Pickens | 41 min |
| Mar 16, 4:29 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 20 min |
| Mar 16, 4:47 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 28 min |
| Mar 16, 4:48 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 27 min |
| Mar 16, 4:52 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gordon, Pickens | 26 min |
| Mar 16, 5:16 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 5 more | 44 min |
| Mar 16, 5:22 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fayette, Heard, Meriwether, Troup | 38 min |
| Mar 16, 5:54 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Heard, Henry and 5 more | 36 min |
| Mar 16, 5:59 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clayton, DeKalb, Forsyth, Gwinnett and 5 more | 46 min |
| Mar 16, 6:02 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, White | 13 min |
| Mar 16, 6:10 AM EDT | Tornado Warning | FFC | DeKalb, Rockdale | 20 min |
| Mar 16, 6:27 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Gwinnett, Hall, Jackson and 6 more | 48 min |
| Mar 16, 6:35 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Fayette, Henry, Lamar, Meriwether, Newton and 2 more | 40 min |
| Mar 16, 6:37 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Lamar, Marion, Meriwether, Muscogee and 3 more | 38 min |
| Mar 16, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks | 16 min |
| Mar 16, 6:59 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 31 min |
| Mar 16, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe | 42 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Talbot, Taylor | 37 min |
| Mar 16, 7:08 AM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 39 min |
| Mar 16, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Morgan, Newton and 1 more | 35 min |
| Mar 16, 7:13 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more | 32 min |
| Mar 16, 7:20 AM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 40 min |
| Mar 16, 7:39 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more | 51 min |
| Mar 16, 7:41 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Jones, Monroe, Morgan, Putnam | 34 min |
| Mar 16, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 26 min |
| Mar 16, 7:52 AM EDT | Tornado Warning | FFC | Bibb, Jones | 23 min |
| Mar 16, 8:00 AM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Stewart, Sumter, Webster | 30 min |
| Mar 16, 8:05 AM EDT | Tornado Warning | FFC | Jones | 8 min |
| Mar 16, 8:18 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 42 min |
| Mar 16, 8:29 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Hancock, Houston, Jones, Laurens and 4 more | 31 min |
| Mar 16, 8:33 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter, Webster | 12 min |
| Mar 16, 8:44 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 31 min |
| Mar 16, 9:01 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Warren, Washington | 44 min |
| Mar 16, 9:14 AM EDT | Special Weather Statement | FFC | Wheeler | 31 min |
| Mar 16, 9:16 AM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Mar 16, 9:22 AM EDT | Special Weather Statement | FFC | Dodge, Laurens, Pulaski | 23 min |
| Mar 16, 9:35 AM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Mar 16, 10:24 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more | 16 hr |
| Mar 16, 10:54 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 4 min |
| Mar 16, 10:58 AM EDT | Winter Weather Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 9 hr |
| Mar 16, 11:53 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.